# SDR SWAA2023062954819

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER S-23R FROM STA 520+18 TO STA 540.<[01] CORROSION FOUND OUT OF LIMITS ON STRINGER S-23R BS 535 SKIN ATTACHMENT FLANGE 100% OF MATERIAL THICKNESS LOSS L=1' X W=0.5' IAW SRM 53-00-03-1A-1;[09] RECEIVED PARTS NEW STRINGER SECTION OF STR-23R RO. 922485-SWA-3 AND SPLICE SECTION RO. 922485-SWA-1 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 D.;[10] VERIFIED CORRECTIVE ACTIONS STEP 9.;[11] LOCATED AND DRILLED AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REP.1 PAR 4 D-I.;[12] LOCATED AND DRILLED AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REP.1 PAR 4 D-I; AND EA 23-153-01785-WIP1[14] APPLIED PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1 REP.1 PAR 4 J; AND EA 23-153-01785-WIP1 AND OK TO INSTALL.;[16] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS WITHIN SEALANT SQUEEZE-OUT TIME; C-20 SEALANT USED MIX DATE 6/9/2023 AT 14:30 UTC; SQUEEZE-OUT TIME EXPIRES AT 10:30 UTC 6/10/2023 PER SOPM 20-50-19;[18] INSTALLED REPAIR PARTS ON STRINGER S-23R BS 500D+10' - BS 535 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 K-L; DWG 143A1215; 143A3230.;[20] INSTALLED REPAIR PARTS ON STRINGER S-23R BS 500D+10' - BS 535 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 K-L; DWG 143A1215; 143A3230 AND EA 23-153-01785-WIP1;
